# SDR 06FDEA1663

- Difficulty date: May 1, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-100
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Fitting
- Part number: 65187227
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON HAS CORROSION ON FWD ENG SUPPORT FITTING WEB FWD LWR I/B JUST ABOVE LWR HORIZONTAL FLANGE COMMON TO EO 7-5410-7-3304 P9 PAGE 12 FIG 2.  *S/D*  COMPLIED WITH FED EX EA 7-5410-99512.
